On regular Fréchet-Lie groups III: A second cohomology class related to the Lie algebra of pseudo-differential operators of order one

Hideki Omori, Yoshiaki Maeda, Akira Yoshioka, Osamu Kobayashi

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)255-277
Number of pages23
JournalTokyo Journal of Mathematics
Volume4
Issue number2
DOIs
Publication statusPublished - 1981 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this